# SDR W8PA970525

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY MOUNT HAS CORROSION IN HOLE AND NUTPLATE MISSING, BS 990, LBL 38, WL 208.  REMOVED OLD GALLEY MOUNT AND REPLACED WITH NEW MOUNT.  (M)
